# SDR 2008UALA05486

- Difficulty date: August 26, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 68,691 hours, 11,273 cycles
- Engine: Pwa PW4060
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE "AIL LOCK" LIGHT ON AT HIGH SPEED.  EICAS MSG "AILERON LOCKOUT" DISPLAYED.  OUTBOARD AILERONS INDICATED MOVEMENT - UNLOCKED BOTH.
